# SDR 01FDEA01060

- Difficulty date: December 9, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 730 FLOOR TO BULKHEAD ANGLE CRACKED AT BS 480, RBL 18, STR 27R.  R&R ANGLE PER SRM 51-30-2.
